RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 1, Pages 13–17 (Mi dan44676)  

MATHEMATICS

On subspaces of sequential spaces

E. M. Aniskovich

Lomonosov Moscow State University

Full text: PDF file (713 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 20.03.1981

Citation: E. M. Aniskovich, “On subspaces of sequential spaces”, Dokl. Akad. Nauk SSSR, 260:1 (1981), 13–17

Citation in format AMSBIB
\Bibitem{Ani81}
\by E.~M.~Aniskovich
\paper On subspaces of sequential spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 1
\pages 13--17
\mathnet{http://mi.mathnet.ru/dan44676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630454}
\zmath{https://zbmath.org/?q=an:0504.54027}


Linking options:
  • http://mi.mathnet.ru/eng/dan44676
  • http://mi.mathnet.ru/eng/dan/v260/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020